# SDR REXA2021042700271

- Difficulty date: April 13, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 15,328 hours, 11,079 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670320471
- Condition: Corroded
- Location: Bs 333-349 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R HAS CORROSION BETWEEN FS 333 AND FS 349.
REMOVED AND REPLACED STRINGER 20R BETWEEN FS 310 AND FS 319 IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-40-11-001-
001-A01 (STRINGER 20R INTERCOSTAL PN SH670-32047-1) WVAC EMP #574771
